Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 87, NWS Indianapolis, IN

June 19, 20096 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2009, 10:07 PM EDT for 6 counties in Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 10:07 PM EDT (02:07 UTC)
Expired
Jun 19, 2009, 10:45 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Brown County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:10 PM EDTTSTM WND DMGBrooklyn, INTREE DOWN.
Jun 19, 10:17 PM EDTTSTM WND GST 5015 N Morgantown, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:59 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 200207
SVRIND
INC013-063-081-097-109-119-200245-
/O.NEW.KIND.SV.W.0087.090620T0207Z-090620T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
  MORGAN COUNTY IN CENTRAL INDIANA...
  NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1045 PM EDT

* AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CAMBY TO QUINCY...OR ALONG A LINE EXTENDING FROM 12 MILES
  SOUTHWEST OF INDIANAPOLIS TO 22 MILES NORTHWEST OF BLOOMINGTON...
  AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GREENWOOD AROUND 1015 PM EDT...
  PARAGON AROUND 1020 PM EDT...
  WHITELAND AROUND 1025 PM EDT...
  MAHALASVILLE AROUND 1035 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 106.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 53 AND 72.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3946 8678 3946 8669 3951 8669 3954 8666
      3971 8639 3971 8596 3934 8597 3934 8611
      3922 8619 3933 8639 3934 8665
TIME...MOT...LOC 0207Z 284DEG 37KT 3962 8623 3943 8671

$$

CP
2 follow-up statements
000 
WWUS53 KIND 200227
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT FRI JUN 19 2009

INC063-119-200237-
/O.CAN.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
HENDRICKS-OWEN-
1027 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN AND
SOUTHEASTERN HENDRICKS COUNTIES IS CANCELLED...

LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
      3971 8597 3964 8596 3934 8597 3934 8611
      3922 8619
TIME...MOT...LOC 0227Z 284DEG 37KT 3958 8594 3940 8642

$$

INC013-081-097-109-200245-
/O.CON.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
BROWN-JOHNSON-MARION-MORGAN-
1027 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHERN BROWN...EASTERN MORGAN...JOHNSON AND SOUTHERN MARION
COUNTIES...

AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WHITELAND TO MAHALASVILLE...OR ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF SHELBYVILLE TO 17 MILES
NORTH OF BLOOMINGTON...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FRANKLIN AROUND 1035 PM EDT...
  SPEARSVILLE AROUND 1040 PM EDT...
  PEOGA AROUND 1045 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED NEAR BROOKLYN WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

&&

LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
      3971 8597 3964 8596 3934 8597 3934 8611
      3922 8619
TIME...MOT...LOC 0227Z 284DEG 37KT 3958 8594 3940 8642

$$

CP
000 
WWUS53 KIND 200240
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT FRI JUN 19 2009

INC013-081-097-109-200251-
/O.EXP.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
BROWN-JOHNSON-MARION-MORGAN-
1040 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN...EASTERN
MORGAN...JOHNSON AND SOUTHERN MARION COUNTIES WILL EXPIRE AT 1045 PM
EDT...

LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
      3971 8597 3964 8596 3934 8597 3934 8611
      3922 8619
TIME...MOT...LOC 0241Z 284DEG 37KT 3954 8577 3936 8625

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:20 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 19, 6:20 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT FRI JUN 19 2009

.AVIATION...DISCUSSION FOR 0Z.
MAIN ISSUE IS TIMING OF TSRA AT THE SITES. FIRST ROUND SHUD AFFECT
KLAF BETWEEN 0 AND 1Z BASED ON TIMING OF STORMS IN IL. FURTHER
DEVELOPMENT IN IL IS POINTING TOWARDS MORE SIGNIFICANT COVERAGE
ESPECIALLY ACRS THE NORTHERN SITES. TIME HTS ARE SHOWING BEST LIFT
OVR KIND AT 6Z IN BOTH GFS AND NAM BUT NEITHER MODEL APPEARS TO HAVE
A GOOD HANDLE ON CURRENT SITUATION. CCFP SHOWS LIKELY THUNDER ACRS
KIND AND KLAF AND PERHAPS KHUF BY 3Z. THIS MATCHES BEST WITH
UPSTREAM CONDS...ALTHOUGH HAVE SOME CONCERNS BASED ON CURRENT
MOVEMENT THAT STORMS COULD EVEN STAY NORTH OF KIND AND KHUF. WL
ATTEMPT TO NAIL DOWN GREATEST THREAT FOR EACH SITE FOR A FEW
HOURS...ALTHOUGH EACH COULD GO A BIT LONGER.

STILL LOTS OF MOISTURE AROUND SO EXPECT A DROP TO MVFR VSBYS AFTER
STORMS MOVE OUT...AROUND 7-9Z OR SO. THIS WL MIX OUT AFTER SUNRISE.

&&

.PREV DISCUSSION...

MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY
SATURDAY ALONG WITH SEVERE POTENTIAL.

COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A
BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP
MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE
PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF
WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A
WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD
FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL
KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED
WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL
THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES.
FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW
TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS
SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE
HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A
STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE.

MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON
REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION
RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS
REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING
WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST.
OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT.
WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD
TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT
IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN.
SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME
INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS
NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID
REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS
EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL
STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS
HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY
GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE
SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE
ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW
BEHIND THE FNT.

+40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW
ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT
WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON
ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT
WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT
ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON
TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP
H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE
FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN
EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS
AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT
INDICES ON TRACK.

NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL
KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA
PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES.

MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED
CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CP
PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT FRI JUN 19 2009

INZ021-028>031-035>049-051>057-060>065-067>072-202345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
734 PM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT.

SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL
INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK
FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL
OCCUR THROUGH 3 AM EDT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED TONIGHT

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 9:43 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     REELSVILLE              39.55N 86.96W
06/19/2009  E70 MPH          PUTNAM             IN   TRAINED SPOTTER

&&

ABROOKS
Local storm report, Jun 19, 9:56 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     NON-TSTM WND GST BROWNSBURG              39.84N 86.39W
06/19/2009  E60 MPH          HENDRICKS          IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Jun 19, 9:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     NON-TSTM WND DMG AVON                    39.76N 86.38W
06/19/2009                   HENDRICKS          IN   AMATEUR RADIO

            POWER OUTAGES AND 50 MPH WINDS AT 10TH STREET AND SR267.

&&

DTUCEK
Local storm report, Jun 19, 10:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     INDIANAPOLIS            39.78N 86.15W
06/19/2009                   MARION             IN   AMATEUR RADIO

            TREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST.

&&

DTUCEK
Local storm report, Jun 19, 10:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     INDIANAPOLIS            39.78N 86.15W
06/19/2009                   MARION             IN   AMATEUR RADIO

            TREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST AND HIGH
            SCHOOL ROAD.

&&

DTUCEK
Local storm report, Jun 19, 10:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     NORTH SALEM             39.86N 86.64W
06/19/2009                   HENDRICKS          IN   TRAINED SPOTTER

            SIX INCH DIAMETER TREES DOWN.

&&

ABROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery32 min
Jun 19, 8:22 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren53 min
Jun 19, 8:43 PM EDTTornado WarningINDFountain32 min
Jun 19, 8:50 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo55 min
Jun 19, 8:54 PM EDTTornado WarningINDFountain36 min
Jun 19, 9:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
Jun 19, 9:06 PM EDTTornado WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 9:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Jun 19, 9:32 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam28 min
Jun 19, 9:55 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion50 min
Jun 19, 10:35 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison25 min
Jun 19, 11:16 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion119 min
Jun 19, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 11:44 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam31 min
Jun 20, 12:02 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton21 min
Jun 20, 1:17 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan43 min
Jun 20, 2:25 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
Jun 20, 3:03 AM EDTSevere Thunderstorm WarningINDJackson12 min
Jun 20, 12:13 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDSullivan, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDKnox, Sullivan62 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.